My antidepressant is making me sick and high?

My antidepressant is making me sick and high? I started after I got out of a psychiatric hospital for suicide attempt. I've been out of it for 9 mon...


My antidepressant is making me sick and high?
I started after I got out of a psychiatric hospital for suicide attempt. I’ve been out of it for 9 months because I started taking drugs. I decided this morning to get back to them because I was sober and clean for 5 months, so I took a 75 mg venlafaxine as the label said, and as I always have. I threw a time, slept for 4 hours, extended my pupils, and I felt “high”, like I was not there, but I was. Kind of off in my own world. Is this normal? Now my eyes are really tired, and it almost feels like they are trying to “shift” back and forth or rolling in mind. Should I go to the hospital Best Answer (s):

by Susan Yarrawonga answer
Maybe you can try some natural medicines for depression as below diskutiert.Stress, depression, fear and anxiety are all health problems that can cause more health problems . anxiety, stress, worry and depression can cause over 100 health problems, such inVerschreibungspflichtige medicines for anxiety, stress, depression and anxiety can give you bad side effects so natural remedies are often much besser.Natürliche remedies for anxiety, stress, anxiety and depression are yoga , melatonin, St. John’s wort, valerian root, other herbs, vitamins and other remedies, such as in http://au.search.yahoo.com/search?p =% 22natural + fear +% 22 & fr = ush-remedies to the

Answer by Baylee
I had anxiety drugs, the feeling would be high to me, and I would just stare all day at school and be completely out of it so I was my doctor off of it. I have never gotten sick from my antidepressants, but my friend has complained to me that they of them bekommen.Haben the possible side effects on the bottle read sick? This may be the problem. Another problem could be that your body was so used to being out of all the medicines that react to strange now that you took a drug. If the vomiting and how further, you should go to the doctor that prescribed the drugs go and see what they say. Maybe the site is to stop concerns or perhaps the doctor will put you about new drugs or lower your dosage. Best of luck! 🙂


Leave a Reply